MathSciNet Relay Station
MathSciNet bibliographic data
MR1837216 (2002f:30006) 30C10 (30C15 30E10 31A05 31A15)
Pritsker, Igor E. Products of polynomials in uniform norms. Trans. Amer. Math. Soc. 353 (2001), no. 10, 3971–3993 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement